Wiman-type inequality for functions analytic in a polydisc

  • A. O. Kurylyak
  • O. B. Skaskiv
  • L. O. Shapovalovs’ka

Abstract

We prove an analog of Wiman-type inequality for analytic functions in a polydisc $\mathbb{D}^p = \{z \in \mathbb{C}^p : |z_j| < 1,\; j \in \{ 1, . . . ,p\} \} , p \in N.$ The obtained inequality is sharp.
Published
25.01.2016
How to Cite
Kurylyak, A. O., O. B. Skaskiv, and L. O. Shapovalovs’ka. “Wiman-Type Inequality for Functions Analytic in a Polydisc”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 1, Jan. 2016, pp. 78-86, http://umj.imath.kiev.ua/index.php/umj/article/view/1823.
Section
Research articles